# SDR SWAA982985

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 2732513
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO PHX DUE TO AFTER TAKEOFF LANDING GEAR WOULD NOT RAISE.  ALL COCKPIT INDICATIONS POINTED TO A AIR/GROUND SENSOR PROBLEM.  FOUND GROUND SPOILER INTERLOCK CABLE LOWER ROD END BROKEN.  REPLACED AND RIGGED CABLE AS REQUIRED PER M/M.  CYCLED GEAR, OPS NORMAL.
